くすりのしおり

Internal
Published: 8/2017

The information on this sheet is based on approvals granted by the Japanese regulatory authority. Approval details may vary by country. Medicines have adverse reactions (risks) as well as efficacies (benefits). It is important to minimize adverse reactions and maximize efficacy. To obtain a better therapeutic response, patients should understand their medication and cooperate with the treatment.
Brand name :
Acetaminophen Tab. 300mg "Maruishi"
 Active ingredient:
Acetaminophen
 Dosage form:
white tablet, diameter: 9.0 mm, thickness: 4.6 mm
 Print on wrapping:
(face) アセトアミノフェン錠300mg「マルイシ」, MI13, 300mg, アセトアミノフェン「マルイシ」, (back) Acetaminophen300mg, アセトアミノフェン300mg, 解熱鎮痛剤

Effects of this medicine

This medicine acts on the temperature control center. It increases heat dissipation by dilating cutaneous vessels and exerts antipyretic action. It also eases pain by elevating pain threshold of thalamus and cerebral cortex.
It is usually used to relieve pain associated with headache, low back pain, toothache and osteoarthritis, and to relieve fever and pain associated with acute upper respiratory inflammation and pediatric diseases.

Before using this medicine, be sure to tell your doctor and pharmacist

  • If you have previously experienced any allergic reactions (itch, rash, etc.) to any medicines.
    If you have peptic ulcer, blood abnormality, liver disorder, renal disorder or heart dysfunction.
    If you have aspirin asthma or have a history of it.
  • If you are pregnant or breastfeeding.
  • If you are taking any other medicinal products. (Some medicines may interact to enhance or diminish medicinal effects. Beware of over-the-counter medicines and dietary supplements as well as other prescription medicines.)

Dosing schedule (How to take this medicine)

  • Your dosing schedule prescribed by your doctor is ((        to be written by a healthcare professional))
  • For relief of pain associated with headache, low back pain, toothache and osteoarthritis: In general, for adults, take 300 to 1,000 mg of the active ingredient at a time. The dosing interval should be longer than 4 to 6 hours. The dosage may be adjusted according to your age and symptoms. The maximum daily dose is 4,000 mg. Avoid taking this medicine on an empty stomach as far as possible.
    For relief of fever and pain associated with acute upper respiratory inflammation: In general, for adults, take 300 to 500 mg of the active ingredient at a time as needed. As a rule, the dosage is up to twice a day and may be adjusted according to your age and symptoms. The maximum daily dose is 1,500 mg. Avoid taking this medicine on an empty stomach as far as possible.
    For relief of fever and pain associated with pediatric diseases: In general, for infants and children, take 10 to 15 mg of the active ingredient per kilogram of the body weight at a time. The dosing interval should be longer than 4 to 6 hours. The maximum daily dose is up to 60 mg per kilogram of the body weight. The dosage may be adjusted according to your age and symptoms. However, the dosage should not exceed the adult dosage (the maximum single dose is 500 mg and the maximum daily dose is 1,500 mg). Avoid taking this medicine on an empty stomach as far as possible.
    This preparation contains 300 mg of the active ingredient in a tablet. Strictly follow the instructions in any case.
  • If you miss a dose, take the missed dose as soon as possible. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. You should never take two doses at one time.
  • If you accidentally take more than your prescribed dose, consult with your doctor or pharmacist.
  • Do not stop taking this medicine unless your doctor instructs you to do so.

Precautions while taking this medicine

  • Alcohol (drinking) makes hepatic adverse reactions more likely to occur. Refrain from drinking alcohol while taking this medicine.
  • Do not take other medicines containing acetaminophen while taking this medicine, since liver disorder may occur because of acetaminophen overdose. Especially when you take OTC cold remedy or antipyretic analgesic, confirm that the agent does not contain acetaminophen. If the agent contains acetaminophen, do not take it.
  • If you take this medicine for a long period of time at a high dose (beyond a total daily dose of 1,500 mg), liver function test may be regularly conducted. keep all appointments/laboratory test schedules.

Possible adverse reactions to this medicine

The most commonly reported adverse reactions include prolongation of bleeding time, hypersensitivity, vomiting and loss of appetite. If any of these symptoms occur, consult with your doctor or pharmacist.
The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
  • respiratory distress, generalized flush, hives [shock, anaphylaxis]
  • fever, cutaneous erythema/bulla, conjunctival hypermia [toxic epidermal necrolysis, mucocutaneous ocular syndrome, acute generalized exanthematous pustulosis]
  • fitful shortness of breath, wheezing (whistling sound) [induction of asthma attacks]
  • general malaise, loss of appetite, yellowing of the skin and the white of eyes [fulminant hepatitis, liver dysfunction, jaundice]
  • sore throat, fever [granulocytopenia]
The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.

Storage conditions and other information

  • Keep out of the reach of children. Store away from direct sunlight, heat and moisture.
  • Discard the remainder. Do not store them.

For healthcare professional use only : Day Month Year

For further information, talk to your doctor or pharmacist.